# SDR AALA990277

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD HALF OF EMERGENCY EXIT FLOOR PATH LIGHTING NOT DUAL FEEDING.  REPLACED CONNECTOR AND PIG TAIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
